# SDR REXA2013100902083

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER WEB IS CHAFED ON FWD AND AFT LOWER CORNERS.  BLENDED CHAFE ON FWD CARGO INNER WEB AT FWD AND AFT LOWER CORNERS AND IS IN LIMITS IAW EA CRJ952-02007.
